# SDR CA130531012

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 30,638 hours
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE THE ACFT WAS ENROUTE, THE FLIGHT CREW ELECTED TO SHUTDOWN THE NR 1 ENGINE FOR ILLUMINATION OF THE OIL FILTER BYPASS LIGHT.  FOLLOWING THE FOM AND REDUCING THRUST DID NOT EXTINGUISH THE LIGHT.  THE FLIGHT RETURNED TO POS AND MADE AN UNEVENTFUL LANDING.  SHORTLY BEFORE THIS REMOTE DIAGNOSTICS ADVISED MCC VIA EMAIL NOTIFICATION THAT THE ENGINE HAD EXPERIENCED ELECTRONIC ALTERNATOR POWER FAULTS 73-1(2)1271.  WITHIN APPROXIMATELY 15 MINUTES, NOTIFICATION WAS ALSO RECEIVED ADVISING THAT THE ENGINE HAD BEEN SHUTDOWN. THE CREW WAS CONTACTED AND CONFIRMED THAT THEY HAD INDEED SHUTDOWN THE ENGINE.  MORE DETAILS TO FOLLOW.
